Alert archive / Alaska / High Wind Warnings in 2010
High Wind Warning 11, NWS Anchorage, AK
NWS Anchorage, AK issued this high wind warning at Sep 24, 2010, 1:14 PM AKDT. It was in force for 7 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2010, 1:14 PM AKDT (21:14 UTC)
- Expired
- Oct 1, 2010, 4:27 AM AKDT
- In force
- 7 days
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
884 WWAK71 PAFC 242114 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 114 PM AKDT FRI SEP 24 2010 AKZ111-251015- /X.NEW.PAFC.HW.W.0011.100924T2114Z-100925T1200Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 114 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM AKDT SATURDAY ALONG THE MATANUSKA VALLEY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM AKDT SATURDAY. NORTHEAST 35 TO 50 MPH WITH GUSTS TO 75 MPH WILL CONTINUE TO BLOW OUT OF THE MATANUSKA VALLEY THROUGH TONIGHT AND GRADUALLY DIMINISH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
14 follow-up statements
275 WWAK71 PAFC 250009 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 409 PM AKDT FRI SEP 24 2010 AKZ131-251315- /X.EXB.PAFC.HW.W.0011.000000T0000Z-100925T1800Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 409 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM AKDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM AKDT SATURDAY. HIGH PRESSURE OVER INTERIOR ALASKA AND A STRONG LOW PRESSURE SYSTEM IN THE GULF ARE COMBINING TO BRING DANGEROUS WIND TO NORTHEAST PRINCE WILLIAM SOUND. NORTHEAST WIND 35 TO 50 MPH WITH GUSTS TO 75 MPH WILL CONTINUE UNTIL SATURDAY MORNING. NORTHEAST WINDS WILL THEN DIMINISH TO 15 TO 25 MPH BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ111-251200- /X.CON.PAFC.HW.W.0011.000000T0000Z-100925T1200Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 409 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM AKDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM AKDT SATURDAY. HIGH PRESSURE OVER INTERIOR ALASKA IS COMBINING WITH STRONG LOW PRESSURE OVER THE GULF OF ALASKA TO PRODUCE DANGEROUS WINDS THROUGH THE MATANUSKA VALLEY. NORTHEAST WIND 35 TO 50 MPH WITH GUSTS TO 75 MPH WILL CONTINUE TO BLOW OUT OF THE MATANUSKA VALLEY THROUGH TONIGHT. WINDS WILL DIMINISH BEGINNING EARLY SATURDAY MORNING TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
698 WWAK71 PAFC 250150 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 550 PM AKDT FRI SEP 24 2010 AKZ101-250800- /X.EXB.PAFC.HW.W.0011.100925T0300Z-100925T0800Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 550 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT AKDT TONIGHT... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT AKDT TONIGHT. HIGH PRESSURE OVER INTERIOR ALASKA IS COMBINING WITH STRONG LOW PRESSURE OVER THE GULF OF ALASKA TO PRODUCE DANGEROUS WINDS THROUGH THE ANCHORAGE BOWL. NORTHEAST WIND 35 TO 50 MPH WITH LOCALIZED GUSTS AS HIGH AS 75 MPH ARE POSSIBLE THROUGH MIDNIGHT. THE EARLY SEASON WIND STORM IS ESPECIALLY HAZARDOUS BECAUSE LEAVES ARE STILL ON TREES WHICH MAY RESULT IN MORE DOWNED BRANCHES. WINDS WILL DIMINISH BEGINNING EARLY SATURDAY MORNING TO 15 TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ111-251200- /X.CON.PAFC.HW.W.0011.000000T0000Z-100925T1200Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 550 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM AKDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM AKDT SATURDAY. HIGH PRESSURE OVER INTERIOR ALASKA IS COMBINING WITH STRONG LOW PRESSURE OVER THE GULF OF ALASKA TO PRODUCE DANGEROUS WINDS THROUGH THE MATANUSKA VALLEY. NORTHEAST WIND 35 TO 50 MPH WITH GUSTS TO 75 MPH WILL CONTINUE TO BLOW OUT OF THE MATANUSKA VALLEY THROUGH TONIGHT. WINDS WILL DIMINISH BEGINNING EARLY SATURDAY MORNING TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ131-251500- /X.CON.PAFC.HW.W.0011.000000T0000Z-100925T1800Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 550 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM AKDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM AKDT SATURDAY. HIGH PRESSURE OVER INTERIOR ALASKA AND A STRONG LOW PRESSURE SYSTEM IN THE GULF ARE COMBINING TO BRING DANGEROUS WIND TO NORTHEAST PRINCE WILLIAM SOUND. NORTHEAST WIND 35 TO 50 MPH WITH GUSTS TO 75 MPH WILL CONTINUE UNTIL SATURDAY MORNING. NORTHEAST WINDS WILL THEN DIMINISH TO 15 TO 25 MPH BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
590 WWAK71 PAFC 250418 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 818 PM AKDT FRI SEP 24 2010 AKZ101-250530- /X.CAN.PAFC.HW.W.0011.000000T0000Z-100925T0800Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 818 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED ACROSS THE ANCHORAGE BOWL TO 15 TO 30 MPH. WINDS MAY STILL GUST 30 TO 40 MPH OVERNIGHT WITH STRONGEST WINDS EXPECTED IN WEST ANCHORAGE. $$ AKZ111-251200- /X.CON.PAFC.HW.W.0011.000000T0000Z-100925T1200Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 818 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM AKDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM AKDT SATURDAY. HIGH PRESSURE OVER INTERIOR ALASKA IS COMBINING WITH STRONG LOW PRESSURE OVER THE GULF OF ALASKA TO PRODUCE DANGEROUS WINDS THROUGH THE MATANUSKA VALLEY. NORTHEAST WIND 35 TO 50 MPH WITH GUSTS TO 80 MPH WILL CONTINUE TO BLOW OUT OF THE MATANUSKA VALLEY THROUGH TONIGHT. WINDS WILL DIMINISH BEGINNING EARLY SATURDAY MORNING TO 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ131-251730- /X.CON.PAFC.HW.W.0011.000000T0000Z-100925T1800Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 818 PM AKDT FRI SEP 24 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM AKDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM AKDT SATURDAY. HIGH PRESSURE OVER INTERIOR ALASKA AND A STRONG LOW PRESSURE SYSTEM IN THE GULF ARE COMBINING TO BRING DANGEROUS WIND TO NORTHEAST PRINCE WILLIAM SOUND. NORTHEAST WIND 35 TO 50 MPH WITH GUSTS TO 75 MPH WILL CONTINUE UNTIL SATURDAY MORNING. NORTHEAST WINDS WILL THEN DIMINISH TO 15 TO 25 MPH BY LATER SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
690 WWAK71 PAFC 251042 NPWAER URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 242 AM AKDT SAT SEP 25 2010 AKZ111-251145- /X.CAN.PAFC.HW.W.0011.000000T0000Z-100925T1200Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 242 AM AKDT SAT SEP 25 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING. WINDS ACROSS THE MATANUSKA VALLEY HAVE SLOWLY WEAKENED. THE PRESSURE GRADIENT ACROSS THE REGION REMAINS MODESTLY STRONG... ALBEIT WEAKENING. THUS NORTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE STILL EXPECTED THROUGH THE DAY. HOWEVER THE STRONGEST CORE OF WINDS HAVE ENDED. $$ AKZ131-251145- /X.CAN.PAFC.HW.W.0011.000000T0000Z-100925T1800Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 242 AM AKDT SAT SEP 25 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING. WINDS ACROSS NORTHEAST PRINCE WILLIAM SOUND HAVE SLOWLY WEAKENED. THE PRESSURE GRADIENT ACROSS THE REGION REMAINS MODESTLY STRONG... ALBEIT WEAKENING. THUS NORTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE STILL EXPECTED THROUGH THE DAY. HOWEVER THE STRONGEST CORE OF WINDS HAVE ENDED. $$
947 WWAK72 PAFC 261217 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 417 AM AKDT SUN SEP 26 2010 AKZ191-270130- /X.NEW.PAFC.HW.W.0011.100927T0600Z-100928T0600Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 417 AM AKDT SUN SEP 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM AKDT MONDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM AKDT MONDAY. A STRONG STORM SYSTEM MOVING IN FROM THE WEST WILL PASS OVER THE WESTERN ALEUTIANS TONIGHT AND MONDAY. SOUTH TO WEST WINDS 45 TO 65 MPH WITH GUSTS TO 80 MPH ARE EXPECTED FROM LATE THIS EVENING THROUGH EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ187-270130- /X.NEW.PAFC.HW.A.0006.100927T1500Z-100928T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 417 AM AKDT SUN SEP 26 2010 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. A STRONG STORM SYSTEM MOVING IN FROM THE WEST WILL PASS OVER THE CENTRAL ALEUTIANS MONDAY AND MONDAY NIGHT. SOUTH TO WEST WINDS 40 TO 60 MPH WITH POSSIBLE GUSTS TO 75 MPH ARE EXPECTED FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD BEGIN NOW. && $$
023 WWAK72 PAFC 262350 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 350 PM AKDT SUN SEP 26 2010 AKZ187-271300- /X.NEW.PAFC.HW.W.0011.100927T1500Z-100928T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 350 PM AKDT SUN SEP 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 7 AM MONDAY TO 1 AM AKDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING FOR THE CENTRAL ALEUTIANS. THE WARNING IS IN EFFECT FROM 7 AM MONDAY TO 1 AM AKDT TUESDAY. A STRONG STORM SYSTEM MOVING IN FROM THE WEST WILL PASS OVER THE CENTRAL ALEUTIANS MONDAY AND MONDAY NIGHT. SOUTH TO WEST WINDS 40 TO 60 MPH WITH POSSIBLE GUSTS TO 75 MPH ARE EXPECTED FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ191-271300- /X.NEW.PAFC.HW.W.0011.100927T0600Z-100928T0600Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 350 PM AKDT SUN SEP 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM AKDT MONDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING FOR THE CENTRAL ALEUTIANS. THE WARNING IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM AKDT MONDAY. A STRONG STORM SYSTEM MOVING IN FROM THE WEST WILL PASS OVER THE WESTERN ALEUTIANS TONIGHT AND MONDAY. SOUTH TO WEST WINDS 45 TO 65 MPH WITH GUSTS TO 85 MPH ARE EXPECTED FROM LATE THIS EVENING THROUGH EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
723 WWAK72 PAFC 270308 CCA NPWALU URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 706 PM AKDT SUN SEP 26 2010 CORRECTED ZONE 187 AKZ187-271630- /X.COR.PAFC.HW.W.0011.100927T1500Z-100928T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 706 PM AKDT SUN SEP 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 7 AM MONDAY TO 1 AM AKDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING FOR THE CENTRAL ALEUTIANS. THE WARNING IS IN EFFECT FROM 7 AM MONDAY TO 1 AM AKDT TUESDAY. A STRONG STORM SYSTEM MOVING IN FROM THE WEST WILL PASS OVER THE CENTRAL ALEUTIANS MONDAY AND MONDAY NIGHT. SOUTH TO WEST WINDS 40 TO 60 MPH WITH GUSTS TO 75 MPH ARE EXPECTED FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ191-271630- /X.NEW.PAFC.HW.W.0011.100927T0600Z-100928T0600Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 706 PM AKDT SUN SEP 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM AKDT MONDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING FOR THE CENTRAL ALEUTIANS. THE WARNING IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM AKDT MONDAY. A STRONG STORM SYSTEM MOVING IN FROM THE WEST WILL PASS OVER THE WESTERN ALEUTIANS TONIGHT AND MONDAY. SOUTH TO WEST WINDS 45 TO 65 MPH WITH GUSTS TO 85 MPH ARE EXPECTED FROM LATE THIS EVENING THROUGH EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
982 WWAK72 PAFC 270424 CCA NPWALU URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 822 PM AKDT SUN SEP 26 2010 CORRECTED ZONES 187 AND 191 AKZ187-271800- /X.COR.PAFC.HW.W.0011.100927T1500Z-100928T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 822 PM AKDT SUN SEP 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 7 AM MONDAY TO 1 AM AKDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING FOR THE CENTRAL ALEUTIANS. THE WARNING IS IN EFFECT FROM 7 AM MONDAY TO 1 AM AKDT TUESDAY. A STRONG STORM SYSTEM MOVING IN FROM THE WEST WILL PASS OVER THE CENTRAL ALEUTIANS MONDAY AND MONDAY NIGHT. SOUTH TO WEST WINDS 40 TO 60 MPH WITH GUSTS TO 75 MPH ARE EXPECTED FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ191-271800- /X.COR.PAFC.HW.W.0011.100927T0600Z-100928T0600Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 822 PM AKDT SUN SEP 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM AKDT MONDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING FOR THE WESTERN ALEUTIANS. THE WARNING IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM AKDT MONDAY. A STRONG STORM SYSTEM MOVING IN FROM THE WEST WILL PASS OVER THE WESTERN ALEUTIANS TONIGHT AND MONDAY. SOUTH TO WEST WINDS 45 TO 65 MPH WITH GUSTS TO 85 MPH ARE EXPECTED FROM LATE THIS EVENING THROUGH EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
017 WWAK72 PAFC 271224 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 424 AM AKDT MON SEP 27 2010 AKZ187-280130- /X.NEW.PAFC.HW.W.0011.100927T1500Z-100928T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 424 AM AKDT MON SEP 27 2010 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 AM AKDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM AKDT TUESDAY. A STRONG STORM SYSTEM CONTINUES TO MOVE ACROSS THE REGION FROM THE WEST. SOUTHWEST TO WEST WINDS WILL CONTINUE TO INCREASE THIS MORNING AND LAST THROUGH THIS EVENING. SOUTHWEST TO WEST WINDS OF 45 TO 60 MPH WITH GUSTS TO 80 MPH WILL AFFECT THE REGION THROUGH THIS EVENING BEFORE WINDS BEGIN TO DECREASE LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$ AKZ191-280130- /X.NEW.PAFC.HW.W.0011.100927T1224Z-100928T0600Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 424 AM AKDT MON SEP 27 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM AKDT THIS EVENING FROM KISKA EAST... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM AKDT THIS EVENING FROM KISKA EAST. A STRONG STORM SYSTEM CURRENTLY AFFECTING THE REGION WILL CONTINUE TO MOVE EAST ACROSS THE AREA THROUGH THIS EVENING. SOUTHWEST TO WEST WINDS OF 50 TO 65 MPH WITH GUSTS TO 85 MPH WILL CONTINUE WITH THIS STORM THROUGH MID EVENING FROM KISKA EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
088 WWAK72 PAFC 280028 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 428 PM AKDT MON SEP 27 2010 AKZ191-280130- /X.CAN.PAFC.HW.W.0011.000000T0000Z-100928T0000Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 428 PM AKDT MON SEP 27 2010 ...HIGH WIND WARNING CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING FOR THE WESTERN ALEUTIANS. THE AREA OF STRONGEST WINDS HAS EXITED TO THE EAST. $$ AKZ187-280130- /X.NEW.PAFC.HW.W.0011.100927T1500Z-100928T0900Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 428 PM AKDT MON SEP 27 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 A AKDT TUESDAY EAST OF ATKA... HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 A AKDT TUESDAY EAST OF ATKA. A STRONG STORM SYSTEM OVER THE AREA WILL EXIT TO THE EAST BY TUESDAY MORNING. WEST TO SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 75 MPH ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
162 WWAK72 PAFC 280259 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 655 PM AKDT MON SEP 27 2010 AKZ191-280400- /X.CAN.PAFC.HW.W.0011.000000T0000Z-100928T0300Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 655 PM AKDT MON SEP 27 2010 ...HIGH WIND WARNING CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING FOR THE CENTRAL ALEUTIANS. $$
636 WWAK72 PAFC 280439 CCA NPWALU URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 840 PM AKDT MON SEP 27 2010 CORRECTED ZONE NUMBER IN HEADER AKZ187-280400- /X.CAN.PAFC.HW.W.0011.000000T0000Z-100928T0300Z/ CENTRAL ALEUTIANS- INCLUDING THE CITY OF...ATKA AND ADAK 655 PM AKDT MON SEP 27 2010 ...HIGH WIND WARNING CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING FOR THE CENTRAL ALEUTIANS. $$
195 WWAK72 PAFC 302355 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 355 PM AKDT THU SEP 30 2010 AKZ181-011300- /X.UPG.PAFC.HW.A.0006.101001T0600Z-101002T1400Z/ /X.NEW.PAFC.HW.W.0011.101001T0800Z-101002T1300Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 355 PM AKDT THU SEP 30 2010 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AKDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM AKDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTH INTO THE GULF OF ALASKA AND THEN REDEVELOP NEAR BRISTOL BAY THROUGH FRIDAY NIGHT. NORTHWESTERLY WINDS WILL SLOWLY INCREASE TO 30 TO 50 MPH...WITH GUSTS TO 65 MPH THROUGH CHANNELED TERRAIN INCREASING AS HIGH AS 80 MPH FROM MIDNIGHT TONIGHT THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY THE WIND. && $$
794 WWAK72 PAFC 011227 NPWALU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 427 AM AKDT FRI OCT 1 2010 AKZ181-011330- /X.CAN.PAFC.HW.W.0011.000000T0000Z-101002T1300Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 427 AM AKDT FRI OCT 1 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE HIGH WIND WARNING FOR THE ALASKA PENINSULA. GUSTY NORTHWEST WINDS ARE NO LONGER EXPECTED TO EXCEED 75 MPH. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this high wind warning went out at Sep 24, 8:51 AM AKDT, 4 hours 23 minutes earlier.
Area forecast discussion, Sep 24, 8:51 AM AKDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM AKDT THU SEP 25 2010
.ANALYSIS AND UPPER LEVELS...AN ACTIVE PATTERN EXISTS WITH DIFFERENT
WEATHER SYSTEMS ACROSS THE FORECAST AREA BRINGING EXCITING WEATHER TO
SEVERAL REGIONS ACROSS THE STATE. A CUTOFF HIGH CENTERED OVER THE
SOUTHERN CHUKCHI SEA IS CONTINUING TO MOVE SOUTHWARD INTO THE
NORTHERN BERING SEA. MEANWHILE...A LOW EAST OF THE YUKON TERRITORIES
CONTINUES TO STRETCH EASTWARD ACROSS THE COPPER RIVER BASIN TOWARDS
THE KENAI PENINSULA. THIS SHARPLY CURVED LOW IS ASSOCIATED WITH A
SIGNIFICANT AMOUNT OF POTENTIAL VORTICITY INTRUSION INTO THE LOWER
PART OF THE ATMOSPHERE. IN THE GULF...AN UPPER LEVEL LOW IS CENTERED
SOUTH OF KODIAK ISLAND ALONG THE 50 N LINE.
.AT THE SURFACE...HIGH SURFACE PRESSURE COVERS MUCH OF MAINLAND
ALASKA WHICH MUCH COOLER TEMPERATURES ACROSS NORTHEASTERN ALASKA.
WHILE A WEAKENING 966 MB LOW SITS BENEATH THE UPPER LOW SOUTH OF
KODIAK...A 961 MB LOW IS DEVELOPING EAST OF THE UPPER LEVEL LOW AND
IS NEARING ITS EXPECTED PEAK STRENGTH 400 MILES SOUTHEAST OF KODIAK
CITY. THE PRESSURE GRADIENT BETWEEN THE MAINLAND SURFACE HIGH
PRESSURE AND GULF LOW IS SUPPORTING STRONG WINDS THROUGH THE
MATANUSKA VALLEY...VALDEZ AND SHELIKOF STRAIT. STRONG WIND GUSTS ARE
EXPECTED TO BE A POSSIBILITY INTO TOMORROW.
.MODEL DISCUSSION...
MODELS OVERALL IN GOOD AGREEMENT IN THE SHORT TERM...WITH SOME MINOR
DIFFERENCES IN THE STRENGTH AND POSITION OF THE CURRENT GULF LOW.
MODELS ARE ALSO IN GOOD AGREEMENT EARLY NEXT WEEK WITH THE NEXT LOW
EXPECTED TO IMPACT THE ALEUTIANS.
.SHORT TERM FORECAST...
.SOUTHCENTRAL...A SHARP SURFACE PRESSURE GRADIENT WILL HELP TO
SUPPORT STRONG WINDS THROUGH CHANNELED AREAS ACROSS SOUTHCENTRAL
INCLUDING THE MATANUSKA VALLEY...VALDEZ...AND COPPER RIVER DELTA.
WINDS PICKED UP DRAMATICALLY LAST NIGHT AS A POTENTIAL VORTICITY
INTRUSION...IDENTIFIED BY THE DRY AIR IN THE WATER VAPOR SATELLITE
IMAGERY...MOVED INTO THE SOUTHCENTRAL REGION FROM THE NORTHEAST.
STRONG WINDS ARE EXPECTED TO BE A POSSIBILITY ACROSS MUCH OF THE
REGION AT LEAST INTO SATURDAY. THE CHANCE FOR STRONG WINDS ALONG THE
COAST WILL INCREASE THROUGHOUT THE DAY ON FRIDAY AS THE LOW IN THE
GULF AND ITS ASSOCIATED FRONT MOVES TO THE NORTHWEST. WINDS IN THE
MATANUSKA VALLEY ARE EXPECTED TO INCREASE THROUGHOUT THE DAY AS WELL
WITH A PEAK IN THE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED TO
MISS ANCHORAGE BUT GUSTS ARE STILL EXPECTED.
.SOUTHWEST...THE PRESSURE GRADIENT BETWEEN THE HIGHER SURFACE
PRESSURE TO THE NORTH AND THE INTENSE GULF LOW WILL CONTINUE TO
SUPPORT STRONG EAST AND NORTHEAST WINDS ACROSS THE REGION. THIS
WILL CONTINUE TO BRING COOL AND DRY AIR TO THE REGION...HELPING TO
KEEP SKIES RELATIVELY CLEAR ACROSS NORTHERN PORTIONS OF THE REGION.
MEANWHILE...THE COMPLEX LOW PRESSURE SYSTEM IN THE GULF IS HELPING
TO KEEP CLOUDS ACROSS PORTIONS OF THE ALASKA PENINSULA ALTHOUGH
CLEARING IS EXPECTED TODAY. STRONG WINDS WILL CONTINUE ESPECIALLY
THROUGH CHANNELED AREAS AS THE PRESSURE GRADIENT BETWEEN THE GULF LOW
AND A NORTH PACIFIC RIDGE PERSISTS.
.ALEUTIANS...LIGHT RAIN IS POSSIBLE ACROSS THE WESTERN AND CENTRAL
ALEUTIANS TODAY AS A WEAK LOW PRESSURE SYSTEM SLOWLY DEVELOPS AND
MOVES EASTWARD.
.LONGTERM...AN ACTIVE PATTERN IS EXPECTED TO CONTINUE OVER THE NEXT
WEEK WITH MULTIPLE LOW PRESSURE SYSTEMS PROGRESSING ACROSS THE
FORECAST REGION.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...STORM WARNING...120 130 132 150.
GALE WARNING...125 126 127 128 136 137 138 140 155 165 170
180.
FIRE WEATHER...NONE.
ELN SEP 10The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 4:00 PM AKDT | Gale Warning | AFC | 12 hr | |
| Sep 23, 4:00 PM AKDT | Gale Warning | AFC | 12 hr | |
| Sep 23, 4:00 PM AKDT | Small Craft Advisory | AFC | 12 hr | |
| Sep 23, 4:00 PM AKDT | Small Craft Advisory | AFC | 12 hr | |
| Sep 23, 4:00 PM AKDT | Storm Warning | AFC | 12 hr | |
| Sep 23, 4:00 PM AKDT | Storm Warning | AFC | 12 hr | |
| Sep 23, 4:00 PM AKDT | Storm Warning | AFC | 12 hr | |
| Sep 24, 4:00 AM AKDT | Gale Warning | AFC | 12 hr | |
| Sep 24, 4:00 AM AKDT | Gale Warning | AFC | 12 hr | |
| Sep 24, 4:00 AM AKDT | Gale Warning | AFC | 12 hr | |
| Sep 24, 4:00 AM AKDT | Small Craft Advisory | AFC | 12 hr | |
| Sep 24, 4:00 AM AKDT | Small Craft Advisory | AFC | 12 hr | |
| Sep 24, 4:00 AM AKDT | Storm Warning | AFC | 12 hr | |
| Sep 24, 4:00 AM AKDT | Storm Warning | AFC | 12 hr | |
| Sep 24, 4:00 AM AKDT | Storm Warning | AFC | 12 hr |
Nearby
High Wind Warnings in Alaska, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.